Preprints - Differential geometry and related areas

arXiv Search for Roma01.Math - differential geometry and related areas

37 results for differential geometry and related areas
  1. arxiv-id: 2310.05721v2 [Abstract, pdf]
    Stability of $L^2-$invariants on stratified spaces
    Francesco Bei, Paolo Piazza, Boris Vertman
    Published: 2023-10-09


  2. arxiv-id: 2307.09252v1 [Abstract, pdf]
    Heat kernels of perturbed operators and index theory on G-proper manifolds
    Paolo Piazza, Hessel Posthuma, Yanli Song, Xiang Tang
    Published: 2023-07-18


  3. arxiv-id: 2207.04139v1 [Abstract, pdf]
    Differentiating Siegel modular forms, and the moving slope of ${\mathcal A}_g$
    Samuel Grushevsky, Tomoyoshi Ibukiyama, Gabriele Mondello, Riccardo Salvati Manni
    Published: 2022-07-08


  4. arxiv-id: 2204.01498v2 [Abstract, pdf]
    Primary and secondary invariants of Dirac operators on $G$-proper manifolds
    Paolo Piazza, Xiang Tang
    Published: 2022-04-04


  5. arxiv-id: 2108.00982v3 [Abstract, pdf]
    Higher orbital integrals, rho numbers and index theory
    Paolo Piazza, Hessel Posthuma, Yanli Song, Xiang Tang
    Published: 2021-08-02


  6. arxiv-id: 2105.03861v5 [Abstract, pdf]
    Universally irreducible subvarieties of Siegel moduli spaces
    Gabriele Mondello, Riccardo Salvati Manni
    Published: 2021-05-09


  7. arxiv-id: 2010.02783v2 [Abstract, pdf]
    Higher genera for proper actions of Lie groups, Part 2: the case of manifolds with boundary
    Paolo Piazza, Hessel Posthuma
    Published: 2020-10-06
    Journal Reference: Ann. K-Th. 6 (2021) 713-782


  8. arxiv-id: 2006.16837v5 [Abstract, pdf]
    Moduli spaces for Lamé functions and Abelian integrals of the second kind
    Alexandre Eremenko, Andrei Gabrielov, Gabriele Mondello, Dmitri Panov
    Published: 2020-06-30
    Journal Reference: Communications in Contemporary Mathematics, 24, (2022) N2, 1-68


  9. arxiv-id: 2005.02744v2 [Abstract, pdf]
    Positive Scalar Curvature on Spin Pseudomanifolds: the Fundamental Group and Secondary Invariants
    Boris Botvinnik, Paolo Piazza, Jonathan Rosenberg
    Published: 2020-05-06
    Journal Reference: SIGMA 17 (2021), 062, 39 pages


  10. arxiv-id: 2004.14157v2 [Abstract, pdf]
    Signatures of Witt spaces with boundary
    Paolo Piazza, Boris Vertman
    Published: 2020-04-29


  11. arxiv-id: 1910.06557v2 [Abstract, pdf]
    Minimizing immersions of a hyperbolic surface in a hyperbolic $3$-manifold
    Francesco Bonsante, Gabriele Mondello, Jean-Marc Schlenker
    Published: 2019-10-15


  12. arxiv-id: 1807.04373v4 [Abstract, pdf]
    Spherical surfaces with conical points: systole inequality and moduli spaces with many connected components
    Gabriele Mondello, Dmitri Panov
    Published: 2018-07-11
    Journal Reference: Geom. Funct. Anal. (2019), pp. 1-84


  13. arxiv-id: 1807.02144v4 [Abstract, pdf]
    Ergodic invariant measures on the space of geodesic currents
    Viveka Erlandsson, Gabriele Mondello
    Published: 2018-07-05


  14. arxiv-id: 1805.01751v1 [Abstract, pdf]
    On some Grassmannians carrying an even Clifford structure
    Paolo Piccinni
    Published: 2018-05-04
    Journal Reference: Differential Geometry and Applications, 59 (2019) 122-137


  15. arxiv-id: 1609.06881v1 [Abstract, pdf]
    On the cohomology of some exceptional symmetric spaces
    Paolo Piccinni
    Published: 2016-09-22


  16. arxiv-id: 1607.04634v3 [Abstract, pdf]
    Topology of representation spaces of surface groups in PSL(2,R) with assigned boundary monodromy and nonzero Euler number
    Gabriele Mondello
    Published: 2016-07-15


  17. arxiv-id: 1604.01569v2 [Abstract, pdf]
    Index theorems for couples of holomorphic self-maps
    Paolo Arcangeli
    Published: 2016-04-06


  18. arxiv-id: 1509.00288v1 [Abstract, pdf]
    Asymptotic behavior of the Riemannian Heisenberg group and its horoboundary
    Enrico Le Donne, Sebastiano Nicolussi Golo, Andrea Sambusetti
    Published: 2015-09-01


  19. arxiv-id: 1505.01994v1 [Abstract, pdf]
    Spherical metrics with conical singularities on a 2-sphere: angle constraints
    Gabriele Mondello, Dmitri Panov
    Published: 2015-05-08


  20. arxiv-id: 1503.03971v3 [Abstract, pdf]
    Asymptotic geometry of negatively curved manifolds of finite volume
    F. Dal'Bo, M. Peigné, J. C. Picaud, A. Sambusetti
    Published: 2015-03-13


  21. arxiv-id: 1503.03895v1 [Abstract, pdf]
    Convergence and Counting in Infinite Measure
    Françoise Dal'bo, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti
    Published: 2015-03-12


  22. arxiv-id: 1412.6516v2 [Abstract, pdf]
    Quantitative Bounded Distance Theorem and Margulis' Lemma for Z^n actions with applications to homology
    Filippo Cerocchi, Andrea Sambusetti
    Published: 2014-12-19


  23. arxiv-id: 1405.2608v2 [Abstract, pdf]
    On the cohomological dimension of the moduli space of Riemann surfaces
    Gabriele Mondello
    Published: 2014-05-12
    Journal Reference: Duke Math. J. 166, no. 8 (2017), 1463-1515


  24. arxiv-id: 1208.4279v1 [Abstract, pdf]
    The fine structure of Kontsevich-Zorich strata for genus 3
    Eduard Looijenga, Gabriele Mondello
    Published: 2012-08-21
    Journal Reference: Geom. Dedicata 169 (2014), pp. 109-128


  25. arxiv-id: 1208.1738v1 [Abstract, pdf]
    A cyclic extension of the earthquake flow II
    Francesco Bonsante, Gabriele Mondello, Jean-Marc Schlenker
    Published: 2012-08-08
    Journal Reference: Annales scientifiques de l'ENS 48 n. 4 (2015), 811-859


  26. arxiv-id: 1204.6669v1 [Abstract, pdf]
    Two remarks on the Weierstrass flag
    Enrico Arbarello, Gabriele Mondello
    Published: 2012-04-30
    Journal Reference: Conference on Compact Moduli and Vector Bundles, University of Georgia, Athens GA 21-24/10/2010, Contemporary Mathematics 564 (2012), pp. 137-144


  27. arxiv-id: 1203.2482v1 [Abstract, pdf]
    On asymptotically harmonic manifolds of negative curvature
    Philippe Castillon (I3M), Andrea Sambusetti
    Published: 2012-03-12
    Journal Reference: Journal of Functional Analysis 259 (2010) 79-103


  28. arxiv-id: 1106.0525v1 [Abstract, pdf]
    A cyclic extension of the earthquake flow
    Francesco Bonsante, Gabriele Mondello, Jean-Marc Schlenker
    Published: 2011-06-02
    Journal Reference: Geom. Topol. 17 (2013) 157-234


  29. arxiv-id: 1010.6028v1 [Abstract, pdf]
    On the horoboundary and the geometry of rays of negatively curved manifolds
    Dal'bo Françoise, Peigné Marc, Sambusetti Andréa
    Published: 2010-10-28


  30. arxiv-id: 0902.2315v1 [Abstract, pdf]
    On the growth of nonuniform lattices in pinched negatively curved manifolds
    Françoise Dal'Bo (IRMAR), Marc Peigné (LMPT), Jean-Claude Picaud (LMPT), Andrea Sambusetti
    Published: 2009-02-13


  31. arxiv-id: 0812.1602v2 [Abstract, pdf]
    Poisson structures on the Teichmueller space of hyperbolic surfaces with conical points
    Gabriele Mondello
    Published: 2008-12-09
    Journal Reference: "In the Tradition of Ahlfors-Bers, V", Contemporary Mathematics, vol. 510, Amer. Math. Soc., Providence, RI, 2010, pp. 307-329


  32. arxiv-id: 0804.0605v2 [Abstract, pdf]
    Riemann surfaces with boundary and natural triangulations of the Teichmueller space
    Gabriele Mondello
    Published: 2008-04-03
    Journal Reference: J. Eur. Math. Soc. (JEMS) 13 (2011), pp. 635-684


  33. arxiv-id: 0802.2011v1 [Abstract, pdf]
    A criterion of convergence in the augmented Teichmueller space
    Gabriele Mondello
    Published: 2008-02-14
    Journal Reference: Bull. Lond. Math. Soc. 41 (2009), pp. 733-746


  34. arxiv-id: 0705.1792v1 [Abstract, pdf]
    Riemann surfaces, ribbon graphs and combinatorial classes
    Gabriele Mondello
    Published: 2007-05-12
    Journal Reference: "Handbook of Teichm\"uller theory II", EMS (2009), pp. 151-216


  35. arxiv-id: math/0610698v4 [Abstract, pdf]
    Triangulated Riemann surfaces with boundary and the Weil-Petersson Poisson structure
    Gabriele Mondello
    Published: 2006-10-23
    Journal Reference: J. Differential Geometry 81 (2009), pp. 391-436


  36. arxiv-id: math/0602111v3 [Abstract, pdf]
    A remark on the virtual homotopical dimension of some moduli spaces of stable Riemann surfaces
    Gabriele Mondello
    Published: 2006-02-06
    Journal Reference: Journal of the European Mathematical Society, vol.10 (1) 2008, pp.231-241


  37. arxiv-id: math/0303207v2 [Abstract, pdf]
    Combinatorial classes on the moduli space of curves are tautological
    Gabriele Mondello
    Published: 2003-03-17
    Journal Reference: Int. Math. Res. Not. 2004, no. 44, 2329-2390


© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma